# SDR 2002UALA00130

- Difficulty date: January 20, 2002
- Submitted: January 30, 2002
- Operation: Air carrier
- Aircraft: N525UA
- Make and model: Boeing 757222
- Aircraft serial: 24978
- Aircraft time: 37,930 hours, 13,972 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOORBEAM STATION 365 RBL 39 CORRODED.  MAJOR REPAIR ACCOMPLISHED.  INSTALLED REPAIR ANGLE AND TOP STRAP ON FLOORBEAM.
